# SDR A6WA201543003

- Difficulty date: August 23, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WATER LINE MOUNT DOUBLER CORRODED AT FS 605.  R & R DOUBLER AT FS 605 IAW SRM 51-42-06 & 51-42-20.
